Our partner

feeling worse before feeling better

Medication message board, open discussion, and online support
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

feeling worse before feeling better

Postby rainbow_sprinkles » Wed Dec 21, 2011 4:39 am

so I think I've hit the stage of my antidepressants (Cipralex) making me feel worse before they make me feel better, and am wondering if anyone can give me any sort of ballpark of how long I can expect this part to last before the starting to feel better kicks in? thanks
User avatar
rainbow_sprinkles
Consumer 6
Consumer 6
 
Posts: 2085
Joined: Mon Nov 28, 2011 4:45 am
Local time: Wed Jul 30, 2014 3:16 pm
Blog: View Blog (0)


ADVERTISEMENT

Re: feeling worse before feeling better

Postby CrackedGirl » Wed Dec 21, 2011 8:18 am

Antidepressants should not make you feel worse before better if they suit you. SOme can increase cuicidal thoughts and self harm thoughts and if they do you should switch to another drug. If you are feeling bad it might be that the citalopram does not suit you and you require something different.

Cracked
L.I.F.E.G.O.E.S.O.N.
You've got more than money and sense, my friend
You've got heart and you go in your own way

We don't delete posts on demand

The Rules

Liberal Backslider

Obey The Moderator

Image
User avatar
CrackedGirl
Site Admin
 
Posts: 45142
Joined: Sun Jul 18, 2010 6:51 pm
Local time: Thu Jul 31, 2014 12:16 am
Blog: View Blog (177)

Re: feeling worse before feeling better

Postby rainbow_sprinkles » Wed Dec 21, 2011 8:07 pm

from everything I've read, it's fairly normal/common for antidepressants to have this effect early on in taking them. nothing says that it means you shouldn't be taking the drug.
User avatar
rainbow_sprinkles
Consumer 6
Consumer 6
 
Posts: 2085
Joined: Mon Nov 28, 2011 4:45 am
Local time: Wed Jul 30, 2014 3:16 pm
Blog: View Blog (0)

Re: feeling worse before feeling better

Postby CrackedGirl » Thu Dec 22, 2011 8:57 am

I can only go from my experience and not advise you as a professional but I do have quite a lot of experience and it is not a good thing to have ADs make you feel worse tho they can do that in some ppl like I said. However it is clearly up to you what you do and I hope you feel better soon

Cracked
L.I.F.E.G.O.E.S.O.N.
You've got more than money and sense, my friend
You've got heart and you go in your own way

We don't delete posts on demand

The Rules

Liberal Backslider

Obey The Moderator

Image
User avatar
CrackedGirl
Site Admin
 
Posts: 45142
Joined: Sun Jul 18, 2010 6:51 pm
Local time: Thu Jul 31, 2014 12:16 am
Blog: View Blog (177)


Return to Anti-Depressants

Who is online

Users browsing this forum: No registered users and 7 guests

cron